My last lab results showed my free testosterone level at 399 pg/ml which is above the high level of 300. At what point should I be worried about adverse side affects. I'm really not feeling much different but that could be the E2 that was 38pg/ml. I'm also trying to figure out why that number was so high since I had been taking .5mg every day. I have increased that to 1.5mg EOD. I thought the soy milk I was drinking was causing the high E2 but apparently that was not the issue. At this does it can get expensive. My insurance covers the cost but I may still go to the liquidex.
Any ideas what I should be checking. This has been a problem since I started. I have needed to increase my Arimidex dose after each lab results. I keep thinking that the numbers will come back low but that has not happended yet. The last results came from increasing my Testosterone injections to 40mg EOD (and I think I'm injecting IM even with a 5/8 needle).
I have increased my Arimidex dose to 1mg/day on two occassions in an attempt to drop through the sweet spot and then stop taking it to let my levels rise back up through the sweet spot. I guage my sweet spot by my morning wood. It's difficult to tell when I'm right on but I know when I'm way off because no morning wood is very obvious and depressing. I have never really noticed a bid difference in my mood. So many things seem to affect it that if I feel a little off, I really can't say what would be causing it.